# SDR 2WAA201908200114

- Difficulty date: August 14, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 57,508 hours, 37,842 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 5951584501
- Condition: Broken
- Location: Row 11
- Part time: 57,508 hours, 37,842 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING WALK-AROUND, DISCOVERED PASSENGER CABIN WINDOW AT ROW 11 R/H WAS DAMAGED AND ENTERED THE #2 ENGINE. R/R PASSENGER CABIN WINDOW AT ROW 11 RH  IAW MD-80 AMM 56-20-00
